# SDR ASAA11910105

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 30,188 hours, 11,712 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 28,872 hours, 12,301 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 888461
- Condition: Failed
- Location: Nr 1
- Part time: 28,872 hours, 12,301 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO SEA PILOTS NOTICED BUZZING NOISE AND A LITTLE VIBRATION.  ENGINE INSTRUMENTS SHOWED NORMAL. THEN ENG FAIL APPEARED ON NR 1 ENGINE AND WENT OUT A FEW SECONDS LATER.  NOISE AND VIBRATION CONTINUED.  ENGINE LIMIT SURGE STALL CHECKLIST COMPLETED WHICH LED TO ENGINE FAILURE SHUTDOWN CHECKLIST.  REMOVED NR 1 ENGINE REF W/O 126954 T/C 78471000.  INSTALLED NR 1 ENGINE PER T/C 78471001.
